Allergic reaction caused by infiltration analgesia with prilocaine for minor operation - Image

Image

Various agents may cause a delayed allergic reaction of the skin. This is an example of one of the rarer ones: the eczematous, itchy patch developed after infiltration analgesia with prilocaine for minor operation. The aetiology was confirmed by patch testing. The patient had become sensitized to prilocaine during multiple dental operations at the dentist. For reference: http://www.iki.fi/raimos, see publications/allergy.

Allergic reaction caused by infiltration analgesia with prilocaine for minor operation


Copyright © 2017 Duodecim Medical Publications Limited.
Allergic reaction caused by infiltration analgesia with prilocaine for minor operation - Image is a sample topic from the Evidence-Based Medicine Guidelines.

To view other topics, please or purchase a subscription.

Evidence Central is an integrated web and mobile solution that helps clinicians quickly answer etiology, diagnosis, treatment, and prognosis questions using the latest evidence-based research. Learn more.

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Allergic reaction caused by infiltration analgesia with prilocaine for minor operation - Image ID - 454187 BT - Evidence-Based Medicine Guidelines UR - https://evidence.unboundmedicine.com/evidence/view/EBMG/454187/all/Allergic_reaction_caused_by_infiltration_analgesia_with_prilocaine_for_minor_operation___Image PB - Duodecim Medical Publications Limited DB - Evidence Central DP - Unbound Medicine ER -